# SDR AALA20161021001

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 66,057 hours, 8,014 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FLIGHT ATTENDANTS REPORTED A STRONG ELECTRICAL BURNING ODOR FROM FORWARD GALLEY. NO EVIDENCE OF BURNING OR ODORS PRESENT ON ARRIVAL.   EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT WAS GROUNDED.   ACCOMPLISHED MCM CARD 05-96-70 WITH NO ODORS NOTED. REMOVED AND REPLACED FIRST CLASS GALLEY FORWARD CHILLER IAW AMM 25-33-01, DOUBLE OVEN IAW AMM 25-32-02 AND COFFEE MAKERS NR 1 AND 2 IAW ESO 60843 AS A PRECAUTION.
